Home | News | Find a Doctor | Ask a Question | Free

Whats with shedding?


#1

i am happy with the results of spectral dnc ive seen over the past 2 monthes, however is it normal to start ‘shedding’ after 2 monthes? i thought the dreaded shed was to happen about 2 or 3 weeks after starting a topical that has minox. anyone experienced shedding after 2 or 3 monthes?


#2

» i am happy with the results of spectral dnc ive seen over the past 2
» monthes, however is it normal to start ‘shedding’ after 2 monthes? i
» thought the dreaded shed was to happen about 2 or 3 weeks after starting a
» topical that has minox. anyone experienced shedding after 2 or 3 monthes?

i think this may be what happened to me on the nizoral cream
ok until about 2 months , then now it looks thinner


#3

» » i am happy with the results of spectral dnc ive seen over the past 2
» » monthes, however is it normal to start ‘shedding’ after 2 monthes? i
» » thought the dreaded shed was to happen about 2 or 3 weeks after starting
» a
» » topical that has minox. anyone experienced shedding after 2 or 3
» monthes?
»
» i think this may be what happened to me on the nizoral cream
» ok until about 2 months , then now it looks thinner

By all accounts, this is what SHOULD be happening. According to my exaustive research, when a stimuli reaches the hair follicle it stops growing hair, sheds the old hair and starts growing another one, only this time a hair that has a larger diameter. I am not sure about the Niz cream, if it should cause shed or not, maybe you should give it some time, 3 more monthes maybe. In my case i am willing to give it another 6 or so months.


#4

» » » i am happy with the results of spectral dnc ive seen over the past 2
» » » monthes, however is it normal to start ‘shedding’ after 2 monthes? i
» » » thought the dreaded shed was to happen about 2 or 3 weeks after
» starting
» » a
» » » topical that has minox. anyone experienced shedding after 2 or 3
» » monthes?
» »
» » i think this may be what happened to me on the nizoral cream
» » ok until about 2 months , then now it looks thinner
»
»
» By all accounts, this is what SHOULD be happening. According to my
» exaustive research, when a stimuli reaches the hair follicle it stops
» growing hair, sheds the old hair and starts growing another one, only this
» time a hair that has a larger diameter. I am not sure about the Niz cream,
» if it should cause shed or not, maybe you should give it some time, 3 more
» monthes maybe. In my case i am willing to give it another 6 or so months.

I have never had this happen before with my natural DHT blockers internals
this is the first time my hair has ever gotten worse with a regimen

it did look great at the two month mark but the thinning makes me extremely neervous

also i have heard many shed stories THAT DONT GROW BACK

so for now im off it and waiting to see if any grows back


#5

Hangin, sorry to hear the reults turned for oyu…did you consider continuing trying the cream on your crown?..considering there is nothing there to lose anyhow…

» » » » i am happy with the results of spectral dnc ive seen over the past 2
» » » » monthes, however is it normal to start ‘shedding’ after 2 monthes?
» i
» » » » thought the dreaded shed was to happen about 2 or 3 weeks after
» » starting
» » » a
» » » » topical that has minox. anyone experienced shedding after 2 or 3
» » » monthes?
» » »
» » » i think this may be what happened to me on the nizoral cream
» » » ok until about 2 months , then now it looks thinner
» »
» »
» » By all accounts, this is what SHOULD be happening. According to my
» » exaustive research, when a stimuli reaches the hair follicle it stops
» » growing hair, sheds the old hair and starts growing another one, only
» this
» » time a hair that has a larger diameter. I am not sure about the Niz
» cream,
» » if it should cause shed or not, maybe you should give it some time, 3
» more
» » monthes maybe. In my case i am willing to give it another 6 or so
» months.
»
» I have never had this happen before with my natural DHT blockers
» internals
» this is the first time my hair has ever gotten worse with a regimen
»
» it did look great at the two month mark but the thinning makes me
» extremely neervous
»
» also i have heard many shed stories THAT DONT GROW BACK
»
» so for now im off it and waiting to see if any grows back


#6

i am still not 100 percent convinced of how much thinning has taken place, i have a somewhat lame shampoo that leaves my hair very thin looking, and when i just washed with soap on my hair yesterday it looked much thicker

a bit confusing

i still think the front top thinned, and hope it will grow back and if it does more thick especially i guess i will go back on the niz cream since the thinning or shed would be obviously temporary, not sure at this point though what to do or how much thinning if any has taken place

one thing i did was start back on every day on my regimen, my hair I feel has deteriorated a lot in the last 6 months because i was really only doing it a couple days a week, and that is a recipe for disaster

i have a nasty balding gene and would be bald on top within 16 months if i stopped my regimen, i feel


#7

Hangin, continue to give the niz a shot at least in your bald crown and along the edges of your temple. Certainly couldn’t hurt as there isn’t hair there anyway.

BTW, definitely some stuff going on with my temples with the niz cream. Not cosmetic yet, but I’ve only been using since August 7th. Used pretty religiously every night for first 3 weeks or so. Since then, I’ve cut back to a Tuesday/Thursday/Saturday schedule.